ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
20-800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
03/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported right side ¿severe inflammation of lymph nodes,¿ ¿rashes,¿ ¿tingling skin,¿ ¿fear of cancer recurrence, emotional distress,¿ ¿pain and suffering.¿ patient representative additionally reported ¿hair loss¿ not related to the device.The device has been explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "severe inflammation of lymph nodes" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿severe inflammation of lymph nodes,¿ ¿rashes,¿ ¿tingling skin,¿ ¿fear of cancer recurrence, emotional distress,¿ ¿pain and suffering.¿.